# SDR AALA201612309009

- Difficulty date: December 29, 2016
- Submitted: January 3, 2017
- Operation: Air carrier
- Aircraft: N156UW
- Make and model: Airbus A321-211
- Aircraft serial: 5684
- Aircraft time: 11,703 hours, 4,773 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 164904030
- Condition: Failed
- Part time: 11,714 hours, 4,778 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DECENT, APPROX. 14,000FT HAD A RUMBLING VIBRATION SEEM TO BE IN THE NOSE OF THE AIRCRAFT FOLLOWED BY A RUBBERY/ ELECTRIC ODOR FOLLOWED BY VENT EXTRACT FAULT.  MAINTENANCE REPLACED THE EXTRACT FAN IAW AMM 21-26-51 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
